MathSciNet Relay Station
MathSciNet bibliographic data
MR147610 (26 #5125) 28.99
Aumann, Robert J. Spaces of measurable transformations. Bull. Amer. Math. Soc. 66 1960 301–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement